# SDR YENA20151022504

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 26,369 hours, 16,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION.  AFT SERVICE DOOR LOWER HORIZONTAL BEAM CORRODED AROUND 1EA.  RIVET; BLENDED  PERFORMED HFEC ALODINED AND PRIMED IAW WITH EA E15-1004-01.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
